MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMIN. SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS SYRINGE MODULE SYRINGE ADMIN. SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 10014918
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported when using the bd alaris syringe module syringe admin.Set the device experienced component separation.The following information was provided by the initial reporter.The customer stated: when i went to re-trace the line i noticed the pressure disk was in the sensor but the tubing was disconnected from the disk right below the disk.
 
Additional Manufacturer Narrative
H6: investigation summary: the customer reported the tubing disconnected and returned one used set of material #10014918.The sample was clearly disconnected at the pressure sensing disc, and the complaint is verified.The root cause of the separation was a lack of solvent applied during assembly.Analysis under the microscope found the lack of solvent.A device history record review for model 10014918 lot number 20076511 was performed.The search showed that a total of (b)(4) in 1 lot number was built on 15jul2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.
 
Event or Problem Description

Brand Name
BD ALARIS SYRINGE MODULE SYRINGE ADMIN. SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13006210
Report Number9616066-2021-52596
Device Sequence Number19264001
Product Code FPA
UDI-Device Identifier50885403233942
UDI-Public50885403233942
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/14/2023
Device Model Number10014918
Device Catalogue Number10014918
Device Lot Number20076511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date02/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown